Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 27, Number 121
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Accurate evaluation of Wiener integrals
Alexandre Joel Chorin PDF
Math. Comp. 27 (1973), 1-15
A finite element collocation method for quasilinear parabolic equations
Jim Douglas and Todd Dupont PDF
Math. Comp. 27 (1973), 17-28
Mesh refinement
Gerald Browning, Heinz-Otto Kreiss and Joseph Oliger PDF
Math. Comp. 27 (1973), 29-39
A note on the stability of an iterative finite-difference method for hyperbolic systems
Moshe Goldberg PDF
Math. Comp. 27 (1973), 41-44
On the instability of leap-frog and Crank-Nicolson approximations of a nonlinear partial differential equation
B. Fornberg PDF
Math. Comp. 27 (1973), 45-57
Discrete Green’s functions
G. T. McAllister and E. F. Sabotka PDF
Math. Comp. 27 (1973), 59-80
A mollifier useful for approximations in Sobolev spaces and some applications to approximating solutions of differential equations
Stephen Hilbert PDF
Math. Comp. 27 (1973), 81-89
Local extrapolation in the solution of ordinary differential equations
L. F. Shampine PDF
Math. Comp. 27 (1973), 91-97
Spline approximation to the solution of the Volterra integral equation of the second kind
Arun N. Netravali PDF
Math. Comp. 27 (1973), 99-106
Improved computation of cubic natural splines with equi-spaced knots
Malcolm A. MacLeod PDF
Math. Comp. 27 (1973), 107-109
A comparison of algorithms for rational $l_{\infty }$ approximation
C. M. Lee and F. D. K. Roberts PDF
Math. Comp. 27 (1973), 111-121
Chebyshev approximations for the psi function
W. J. Cody, Anthony J. Strecok and Henry C. Thacher PDF
Math. Comp. 27 (1973), 123-127
Derivatives of Whittaker functions $W_{\kappa , 1/2}$ and $M_{\kappa , 1/2}$ with respect to order $\kappa$
Bernard J. Laurenzi PDF
Math. Comp. 27 (1973), 129-132
Computing the Brouwer degree in $R^{2}$
P. J. Erdelsky PDF
Math. Comp. 27 (1973), 133-137
A simple approach to the Perron-Frobenius theory for positive operators on general partially-ordered finite-dimensional linear spaces
Werner C. Rheinboldt and James S. Vandergraft PDF
Math. Comp. 27 (1973), 139-145
Algorithms for triangular decomposition of block Hankel and Toeplitz matrices with application to factoring positive matrix polynomials
J. Rissanen PDF
Math. Comp. 27 (1973), 147-154
A catalogue of combinatorial geometries
John E. Blackburn, Henry H. Crapo and Denis A. Higgs PDF
Math. Comp. 27 (1973), 155-166
On integral groups. III. Normalizers
H. Brown, J. Neubüser and H. Zassenhaus PDF
Math. Comp. 27 (1973), 167-182
Quadratic fields with four invariants divisible by $3$
Daniel Shanks and Richard Serafin PDF
Math. Comp. 27 (1973), 183-187
A note on the Catalan-Dickson conjecture
H. J. J. te Riele PDF
Math. Comp. 27 (1973), 189-192
Numerical results for Waring’s problem in $\textrm {GF}[q, x]$
William A. Webb PDF
Math. Comp. 27 (1973), 193-196
A probabilistic approach to a differential-difference equation arising in analytic number theory
Jean-Marie-François Chamayou PDF
Math. Comp. 27 (1973), 197-203
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 205-218
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
H. H. Denman and B. D. Emaus PDF
Math. Comp. 27 (1973), 219-220
Table Errata
Math. Comp. 27 (1973), 219-220
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Henry E. Fettis and James C. Caslin PDF
Math. Comp. 27 (1973), 219